Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 101, NWS Goodland, KS

June 2, 2005Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 2, 2005, 7:58 PM MDT for Kit Carson County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2005, 7:58 PM MDT (01:58 UTC)
Expired
Jun 2, 2005, 9:00 PM MDT
In force
62 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:45 PM MDTTornado WatchSPC7 hr
Jun 2, 7:35 PM MDTTornado WatchSPC3 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
705 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGLD 030201
SVRGLD
COC063-030300-
/O.NEW.KGLD.SV.W.0101.050603T0158Z-050603T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
758 PM MDT THU JUN 2 2005

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIT CARSON COUNTY IN EAST CENTRAL COLORADO

* UNTIL 900 PM MDT

* AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF FLAGLER TO
  VONA TO 6 MILES NORTHEAST OF STRATTON...MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BETHUNE AROUND 825 PM MDT...
  BURLINGTON AROUND 840 PM MDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 392 AND 448 IN
COLORADO.

THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING WHICH 
HAD BEEN IN EFFECT UNTIL 830 PM MDT. OFF DUTY NWS EMPLOYEES REPORTED 
COLD OUTFLOW BENEATH THE STORM NEAR VONA...THUS THE TORNADO THREAT 
HAS GREATLY DIMINISHED.

WHEN THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY
WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES THAT HAVE
CORDS ATTACHED TO THEM...COMPUTERS...AND ELECTRICAL APPLIANCES UNTIL
THE STORM HAS PASSED. DAMAGING WINDS...LARGE HAIL...VERY HEAVY
RAIN...AND FREQUENT DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE
THUNDERSTORMS.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA UNTIL 1100 PM 
MDT. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH 
LITTLE OR NO ADVANCE WARNING.

LAT...LON 3904 10315 3933 10314 3939 10313 3940 10279
      3943 10207 3904 10206 3905 10266

$$

BURKE
2 follow-up statements
000 
WWUS53 KGLD 030219
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
817 PM MDT THU JUN 2 2005

COC063-030300-
/O.CON.KGLD.SV.W.0101.000000T0000Z-050603T0300Z/
KIT CARSON CO-
817 PM MDT THU JUN 2 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM MDT FOR KIT
CARSON COUNTY...

AT 809 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE...LOCATED 3 MILES 
EAST OF STRATTON. OTHER SEVERE STORMS WITH HAIL UP TO GOLFBALL SIZE 
WERE LOCATED ALONG A LINE EXTENDING FROM FLAGLER TO STRATTON TO 
BETHUNE...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BETHUNE AROUND 850 PM MDT...
  BURLINGTON AROUND 900 PM MDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 391 AND 448 IN
COLORADO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT THURSDAY EVENING 
FOR EAST CENTRAL COLORADO.

LAT...LON 3904 10315 3933 10314 3939 10313 3940 10279
      3943 10207 3904 10206 3905 10266

$$

BURKE
000 
WWUS53 KGLD 030244
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
843 PM MDT THU JUN 2 2005

COC063-030300-
/O.CON.KGLD.SV.W.0101.000000T0000Z-050603T0300Z/
KIT CARSON CO-
843 PM MDT THU JUN 2 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM MDT FOR KIT
CARSON COUNTY...

AT 841 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
TO GOLFBALL SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 16 MILES SOUTH OF SEIBERT TO 7 MILES SOUTH OF 
STRATTON TO BETHUNE...MOVING EAST AT 25 MPH. THE LARGEST HAIL IS 
LIKELY FALLING WITH THE STORM SOUTH OF STRATTON...MOVING INTO RURAL 
AREAS SOUTH OF INTERSTATE 70 IN EASTERN KIT CARSON COUNTY.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BURLINGTON AROUND 900 PM MDT...

THESE STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE DAMAGING HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT THURSDAY EVENING 
FOR EAST CENTRAL COLORADO.

LAT...LON 3904 10315 3933 10314 3939 10313 3940 10279
      3943 10207 3904 10206 3905 10266

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:11 PM MDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jun 2, 2:11 PM MDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
211 PM MDT THU JUN 2 2005

.SHORT TERM... (TONIGHT-SUNDAY)
WATER VAPOR SHOWS LARGE CUT OFF SYSTEM SPINNING OVER SOUTHERN
SASKATCHEWAN. FAST FLOW ON SOUTHERN PERIPHERY WITH EMBEDDED
SHORTWAVE OVER NORTHERN UTAH THIS MORNING WILL ROTATE ACROSS
NORTHERN PLAINS TONIGHT...WITH FORECAST AREA ON SOUTHERN FRINGE OF
ASSOCIATED FORCING. OVERNIGHT MCS LAID DOWN AN OUTFLOW BOUNDARY
WHICH AT 18Z WAS LOCATED ROUGHLY FROM LAMAR COLORADO TO HILL CITY.
NORTH OF THE BOUNDARY LOW CLOUDS HAVE BEEN SLOW TO ERODE IN KANSAS
AND NEBRASKA WITH THE NORTHEASTERLY SURFACE WINDS. HOWEVER CLEARING
WAS NOTED OVER NORTHEAST COLORADO AND RUCII INSISTS ON AT LEAST
PARTIAL CLEARING BY THE AFTERNOON OVER THE ENTIRE AREA. ASSUMING
SURFACE HEATING DOES OCCUR...ATMOSPHERE WILL BECOME VERY UNSTABLE
WITH CAPE APPROACHING 4000 J/KG. 0-6KM BULK SHEAR VALUES WILL BE
AROUND 40KTS. MOST LIKELY SCENARIO WILL BE FOR CONVECTIVE INITIATION
TO OCCUR OVER NORTHEASTERN COLORADO THIS AFTERNOON WITH APPROACH OF
MID LEVEL FORCING...SPREADING EASTWARD THIS EVENING INTO THE
FORECAST AREA. OTHER STORMS MAY FIRE ON THE OUTFLOW BOUNDARY NEAR
EASTERN AND SOUTHERN ZONES. A FEW SUPERCELLS LIKELY GIVEN SHEAR AND
INSTABILITY...THEN EVOLVING INTO AND OVERNIGHT MCS.

FRIDAY...SYNOPTIC SITUATION CHANGES VERY LITTLE OWING TO SLOW
MOVEMENT OF CUT OFF LOW TO THE NORTH. ANOTHER STRONG SHORTWAVE
FORECAST TO MOVE ACROSS THE FORECAST AREA IN THE AFTERNOON AND
EVENING. SURFACE FRONT WILL ARC FROM NORTH CENTRAL TO SOUTHWEST
KANSAS THEN NORTH INTO EAST CENTRAL COLORADO. STORMS LIKELY TO
INITIATE ALONG THE FRONT WITH APPROACHING SHORTWAVE...THEN MOVE EAST
INTO THE FORECAST AREA DURING THE EVENING. ENVIRONMENT AHEAD OF THE
STORMS WILL BE UNSTABLE WITH CAPE VALUES FORECAST 1000-2000 J/KG AND
BULK SHEAR AGAIN NEAR 40KTS. EXPECT ANOTHER ROUND OF SEVERE STORMS.

SATURDAY/SUNDAY...FORECAST AREA TO REMAIN UNDER FAST SOUTHWEST FLOW
ALOFT. ANOTHER SHORTWAVE WILL BE MOVING THROUGH SATURDAY AFTERNOON
AND EVENING. TIMING DIFFERENCES EXIST AMONG THE SHORT RANGE MODELS
WITH THAT FEATURE. AFTER TWO DAYS OF CONVECTION MESOSCALE DETAILS
VERY DIFFICULT TO FORECAST AT THIS POINT AS WELL. BETTER UPPER
SUPPORT ON SATURDAY WARRANTS CHANCE POPS...BUT WILL HOLD OFF ON
SUNDAY FOR NOW WITH WARMING MID LEVEL TEMPERATURES AND SHORTWAVE
ENERGY SOUTH/WEST OF THE AREA.

.LONG TERM... (MONDAY-THURSDAY)
GENERAL UPPER PATTERN WILL FEATURE CUT OFF UPPER LOW OVER THE
PACIFIC NORTHWEST WHICH WILL VERY SLOWLY MAKES ITS WAY ACROSS THE
NORTHERN ROCKIES AND EVENTUALLY EJECT INTO THE NORTHERN PLAINS BY
THE END OF THE PERIOD. LARGE TROUGH WILL BE CARVED OUT ACROSS THE
WESTERN CONUS.

UPPER RIDGING AND SOUTHWEST FLOW AHEAD OF THE SYSTEM WILL RESULT IN
WARM CONDITIONS FOR THE FORECAST AREA MONDAY AND TUESDAY. UPPER HEIGHT
FALLS WILL BEGIN OVER THE CENTRAL ROCKIES MONDAY NIGHT AND SPREAD
EASTWARD ON TUESDAY. THIS WILL SUPPORT LEE CYCLOGENESIS OVER EASTERN
COLORADO. BEST SYNOPTIC SCALE FORCING WILL STAY WELL TO THE
NORTH...WHILE BEST MOISTURE WILL BE TO THE EAST. MONDAY APPEARS TO
BE THE BETTER DAY FOR CONVECTION BASED ON LOW LEVEL MOISTURE...BUT
TOUGH TO FIND INITIATING MECHANISM OTHER THAN SURFACE HEATING NEAR
LEE TROUGH IN COLORADO. TUESDAY THE SURFACE LOW WILL BE A LITTLE
FURTHER EAST...AND CONVECTION LIKELY TO DEVELOP ALONG SHARPENING DRY
LINE. TOUGH CALL ON WHERE THAT DRY LINE WILL BE LOCATED...BUT ENOUGH
UNCERTAINTY TO MENTION THUNDERSTORMS EASTERN HALF.

GFS ADVERTISING A COLD FRONT ON WEDNESDAY...BUT THE ECMWF KEEPS THE
AREA UNDER WARM RIDGING ALOFT. SAME DISCREPANCIES LIKELY TO CARRY
INTO THURSDAY. WILL AVERAGE OUT THE 850MB TEMPERATURES TO DERIVE
SURFACE HIGH TEMPERATURES. NOT ENOUGH CONFIDENCE IN EITHER MODEL
SOLUTION FOR MORE THAN A SILENT 10 POP AT THIS POINT.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.
.NE...NONE.
.CO...NONE.

&&

JDK
Hazardous weather outlook, Jun 2, 10:28 AM MDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1028 AM MDT THU JUN 2 2005

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200-
CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS-
GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS-
RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS-
WICHITA KS-YUMA COUNTY CO-
1028 AM MDT THU JUN 2 2005

...SEVERE THUNDERSTORMS AND ISOLATED TORNADOES ARE EXPECTED THIS
AFTERNOON AND EVENING..

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME
SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

CLOUDS CURRENTLY COVER THE TRI-STATE AREA. HOWEVER...SATELLITE
IMAGERY SHOWS CLEARING OVER COLORADO. THIS CLEARING TEND WILL MOVE
OVER SOUTHWEST NEBRASKA AND NORTHWEST KANSAS BY NOON MDT. AS CLOUDS
DECREASE...SURFACE HEATING WILL OCCUR WHICH WILL CREATE A VERY
UNSTABLE AIR MASS. WIND SHEAR WILL ALSO INCREASE DURING THE
AFTERNOON. FINALLY...A DRY LINE WILL EXTEND ALONG THE KANSAS/COLORADO
BORDER BY THE AFTERNOON.

THESE FEATURES WILL ALL COMBINE TO PRODUCE SEVERE WEATHER ACROSS THE
TRI STATE AREA. DUE TO FAVORABLE INSTABILITY AND WIND SHEAR...
TORNADOES ARE POSSIBLE. THERE ARE TWO AREAS OF CONCERN FOR
TORNADO FORMATION. THE FIRST IS ALONG THE DRY LINE AS IT PUSHES EAST.
SUPERCELL THUNDERSTORMS WILL FORM ALONG THE DRY LINE AROUND 3 PM MDT
(4 PM CDT) NEAR THE KANSAS/COLORADO BORDER. THE SECOND AREA IS EAST
OF A TRENTON NEBRASKA TO TRIBUNE KANSAS LINE WHERE AN OUTFLOW
BOUNDARY FROM CONVECTION LAST NIGHT HAS MOVED. THE AIR MASS IN THAT
AREA WILL BE VERY UNSTABLE...AND WIND SHEAR WILL INCREASE BY THE LATE
AFTERNOON. SUPERCELL THUNDERSTORMS ARE EXPECTED TO FORM THERE BY 6 PM
CDT. DUE TO THE HIGH LEVEL OF INSTABILITY AND WIND SHEAR...SOME
TORNADOES MAY BE STRONG.

LOW LEVEL MOISTURE HAS ALSO RETURNED TO THE AREA...ESPECIALLY EAST OF
HIGHWAY 83. DEW POINTS ARE IN THE LOWER 60S. AREAS OF HEAVY RAIN WITH
SOME MINOR FLOODING ARE EXPECTED THIS EVENING THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE AIR MASS WILL REMAIN MOIST AND UNSTABLE THROUGH SATURDAY.
SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BE POSSIBLE
THROUGH THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

MENTZER

In the hours before

Local storm report, Jun 2, 6:54 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT THU JUN 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             KIRK                    39.62N 102.60W
06/02/2005  2.50 INCH        YUMA               CO   LAW ENFORCEMENT

&&

JOHNSON
Local storm report, Jun 2, 7:18 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT THU JUN 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             4 W FLAGLER             39.29N 103.14W
06/02/2005  2.50 INCH        KIT CARSON         CO   NWS EMPLOYEE

            ON KIT CARSON SIDE OF THE COUNTY LINE ON INTERSTATE 70

0714 PM     HAIL             FLAGLER                 39.29N 103.07W
06/02/2005  2.00 INCH        KIT CARSON         CO   TRAINED SPOTTER

            DENTING CARS IN FLAGLER

&&

JOHNSON
Local storm report, Jun 2, 7:20 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
720 PM MDT THU JUN 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             FLAGLER                 39.29N 103.07W
06/02/2005  2.75 INCH        KIT CARSON         CO   TRAINED SPOTTER

            2 5/8 INCH DIAMETER HAIL MEASURED BY SPOTTER

&&

JOHNSON
Local storm report, Jun 2, 7:33 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT THU JUN 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             SEIBERT                 39.30N 102.87W
06/02/2005  2.00 INCH        KIT CARSON         CO   TRAINED SPOTTER

0731 PM     HAIL             5 NW SEIBERT            39.35N 102.93W
06/02/2005  1.75 INCH        KIT CARSON         CO   TRAINED SPOTTER

            HAIL FALLING FOR 20 MINUTES AND IS NOW COVERING THE
            GROUND

&&

JOHNSON
Special weather statement, Jun 2, 7:38 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT THU JUN 2 2005

COZ090>092-030500-
CHEYENNE CO-KIT CARSON-YUMA-
738 PM MDT THU JUN 2 2005

...THE TORNADO WATCH FOR EXTREME EASTERN COLORADO HAS BEEN
EXTENDED...

THE STORM PREDICTION CENTER HAS EXTENDED A TORNADO WATCH FOR
EXTREME EASTERN COLORADO THROUGH 11 PM MDT. THE FOLLOWING
COLORADO COUNTIES ARE UNDER THE WATCH...YUMA...KIT CARSON...
AND CHEYENNE.

IF A TORNADO IS OBSERVED OR A TORNADO WARNING IS ISSUED...SEEK
SHELTER IN A BASEMENT.

MENTZER
Local storm report, Jun 2, 7:47 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
747 PM MDT THU JUN 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             SEIBERT                 39.30N 102.87W
06/02/2005  1.75 INCH        KIT CARSON         CO   LAW ENFORCEMENT

&&

JOHNSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:02 PM MDTTornado WarningGLDYuma58 min
Jun 2, 6:45 PM MDTTornado WarningGLDKit Carson60 min
Jun 2, 7:02 PM MDTTornado WarningGLDYuma28 min
Jun 2, 7:25 PM MDTSevere Thunderstorm WarningGLDKit Carson50 min
Jun 2, 7:30 PM MDTSevere Thunderstorm WarningGLDYuma50 min
Jun 2, 7:44 PM MDTTornado WarningGLDKit Carson19 min
Jun 2, 8:59 PM MDTSevere Thunderstorm WarningGLDKit Carson49 min
Jun 2, 9:36 PM MDTSevere Thunderstorm WarningGLDCheyenne56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.